# SDR DALA2015100505933

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Dented
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON INTERNAL STRUCTURE FWD WALL  IN APU COMPARTMENT.  PERFORMED PERMANENT REPAIR LOCATED ON INTERNAL AREA STRUCTURE FWD WALL IN APU COMPARTMENT IAW PRI 539101-14, REV O AND ER/A N539101-14, REV.
